# SDR QR9R2024062700001

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 13723089543
- Aircraft time: 4,183 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030ND05
- Part serial: 13520
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED BAD FROM SUPPLY. FLI DEGRADE DELTA N1 IS DISPLAYED UPON APPLYING BATTERY POWER. REPLACED  VEMD V2006 NVG.
